Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 6:49 AM CDT for 4 counties in Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 6:49 AM CDT (11:49 UTC)
- Expired
- Apr 3, 2007, 7:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Carroll County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 50 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:12 AM CDT | HAIL 1 | Odessa, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 2639 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 031150 SVREAX MOC033-095-107-177-031230- /O.NEW.KEAX.SV.W.0017.070403T1149Z-070403T1230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 649 AM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI EASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI * UNTIL 730 AM CDT * AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUCKNER...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WELLINGTON BY 655 AM CDT. 7 MILES SOUTH OF HENRIETTA AND 9 MILES NORTH OF ODESSA BY 700 AM CDT. LEXINGTON AND 6 MILES NORTH OF MAYVIEW BY 705 AM CDT. 9 MILES SOUTH OF HARDIN BY 710 AM CDT. CORDER AND HIGGINSVILLE BY 715 AM CDT. WAVERLY AND ALMA BY 725 AM CDT. THE TOWNS OF CAMDEN AND DOVER ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3928 9412 3894 9418 3893 9354 3933 9344 $$ DUX
3 follow-up statements
000 WWUS53 KEAX 031204 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 704 AM CDT TUE APR 3 2007 MOC095-031214- /O.CAN.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/ JACKSON MO- 704 AM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY IS CANCELLED... AT 700 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3928 9405 3894 9411 3893 9354 3933 9344 $$ MOC033-107-177-031230- /O.CON.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/ LAFAYETTE MO-RAY MO-CARROLL MO- 704 AM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CARROLL...SOUTHEASTERN RAY AND LAFAYETTE COUNTIES UNTIL 730 AM CDT... AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAYVIEW...OR 6 MILES SOUTH OF LEXINGTON...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CORDER BY 710 AM CDT. ALMA AND 8 MILES NORTH OF CONCORDIA BY 715 AM CDT. 7 MILES SOUTH OF WAVERLY BY 720 AM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3928 9405 3894 9411 3893 9354 3933 9344 $$ DUX
000 WWUS53 KEAX 031214 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 713 AM CDT TUE APR 3 2007 MOC033-107-177-031230- /O.CON.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/ LAFAYETTE MO-RAY MO-CARROLL MO- 713 AM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CARROLL...SOUTHEASTERN RAY AND LAFAYETTE COUNTIES UNTIL 730 AM CDT... AT 710 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL NEAR ODESSA. IN ADDITION...THIS STORM IS ALSO CAPABLE OF PRODUCING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HIGGINSVILLE...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ALMA AND 7 MILES NORTH OF CONCORDIA BY 720 AM CDT. 7 MILES SOUTH OF WAVERLY BY 725 AM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3927 9392 3894 9410 3893 9354 3933 9344 $$ DUX
000 WWUS53 KEAX 031228 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 729 AM CDT TUE APR 3 2007 MOC033-107-177-031239- /O.EXP.KEAX.SV.W.0017.000000T0000Z-070403T1230Z/ LAFAYETTE MO-RAY MO-CARROLL MO- 729 AM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL... SOUTHEASTERN RAY AND LAFAYETTE COUNTIES WILL EXPIRE AT 730 AM CDT... AT 725 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3927 9392 3894 9410 3893 9354 3933 9344 $$ DUX
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:25 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 3, 2:25 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 225 AM CDT TUE APR 3 2007 .DISCUSSION... MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY AFTERNOON. THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN FURTHER SOUTH. BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES MADE FROM FRIDAY ON. STOFLET && .AVIATION... FOR THE 06Z TAFS...KEEPING AN EYE ON CONVECTION DEVELOPING UPSTREAM ACROSS SOUTHEASTERN NEBRASKA. OUTFLOW BOUNDARY JUST NOW PUSHING INTO NORTHERN KANSAS AND EXTREME SOUTHEASTERN NEBRASKA...AND SHOULD PUSH INTO NW MISSOURI WITHIN THE NEXT HALF HOUR. CURRENTLY THINKING THIS BOUNDARY WILL PUSH INTO THE KSTJ TERMINAL NEAR 8Z AND INTO THE KMCI TERMINAL NEAR 9-10Z. MOST OF THE CONVECTION HAS DEVELOPED BEHIND THIS BOUNDARY SO FAR AND THINK THIS WILL STAY THE TREND FOR THE MOST PART. ANY STORMS THAT DO DEVELOP WILL HAVE THE CHANCE TO BECOME SEVERE WITH THE MAIN THREATS BEING HAIL AND STRONG DAMAGING WINDS. BEHIND THE BOUNDARY...EXPECT WINDS TO SHIFT TO MORE OF A NORTHERLY DIRECTION. OTHERWISE...CONTINUED WITH LLWS AS LLJ CONTINUES TO STRENGTHEN WITH AROUND 50KTS AT THE TOP OF THE INVERSION. COLD FRONT IS STILL PROGGED TO PUSH THROUGH THE AREA FROM 12-15Z WITH STRONG NORTHWESTERLY WINDS ON THE BACK SIDE. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 551 AM CDT TUE APR 3 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 551 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A SOUTHEASTWARD PROPAGATING OUTFLOW BOUNDARY THAT WAS A RESULT OF CONVECTION OVERNIGHT LAST NIGHT. STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND EAST OF A TONGANOXIE...TO PLATTSBURG...TO UNIONVILLE LINE. THE MAIN THREAT WITH ANY ADDITIONAL SEVERE STORMS THAT DEVELOP WILL BE HAIL TO THE SIZE OF HALF DOLLARS...ALTHOUGH THERE IS A SMALLER THREAT FOR DAMAGING WINDS. MUCH COLDER TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL BEGIN TO AFFECT THE OUTLOOK AREA BY THIS EVENING. FREEZING TEMPERATURES ARE EXPECTED FOR PORTIONS OF THE OUTLOOK AREA OVERNIGHT TONIGHT...MAINLY ALONG AND NORTH OF A KANSAS CITY TO MOBERLY LINE. WHILE THE AVERAGE LAST SPRING FREEZE USUALLY DOES NOT OCCUR UNTIL THE MIDDLE OF APRIL...UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UNSEASONABLY COLD TEMPERATURES WILL BECOME ENTRENCHED ACROSS THE AREA THROUGH THE END OF THE WEEK...WITH THE THREAT OF FROST AND FREEZE DAMAGE TO PLANTS EACH MORNING. .SPOTTER INFORMATION STATEMENT... OFFICIAL SPOTTER ACTIVATION WILL NOT BE NEEDED. STOFLET
In the hours before
Special weather statement, Apr 3, 5:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 533 AM CDT TUE APR 3 2007 KSZ025-103>105-MOZ028-029-031100- ATCHISON-CLAY-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 533 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON... NORTHWESTERN CLAY...PLATTE...SOUTHEASTERN ATCHISON AND WYANDOTTE COUNTIES UNTIL 600 AM CDT... AT 531 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF EASTON TO MCLOUTH TO LAWRENCE...MOVING EAST AT 40 MPH. PEOPLE IN ATCHISON...CLAY...JOHNSON...LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF EASTON...WESTON... TONGANOXIE...LEAVENWORTH...TRACY...LINWOOD...LANSING...PLATTE CITY... CAMDEN POINT AND BASEHOR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. NRR
Special weather statement, Apr 3, 5:41 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 541 AM CDT TUE APR 3 2007 MOZ007-016-031115- PUTNAM-SULLIVAN- 541 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN SULLIVAN AND PUTNAM COUNTIES UNTIL 615 AM CDT... AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF UNIONVILLE...MOVING EAST AT 35 MPH. PEOPLE IN PUTNAM AND SULLIVAN COUNTIES...INCLUDING THE CITY OF UNIONVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM. NRR
Special weather statement, Apr 3, 5:44 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 544 AM CDT TUE APR 3 2007 MOZ017-024-025-032-033-031115- ADAIR-CHARITON-LINN-MACON-RANDOLPH- 544 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR MACON...NORTHEASTERN CHARITON... NORTHERN RANDOLPH...SOUTHEASTERN ADAIR AND SOUTHEASTERN LINN COUNTIES UNTIL 615 AM CDT... AT 541 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA PLATA TO BUCKLIN...MOVING SOUTHEAST AT 35 MPH. PEOPLE IN ADAIR...CHARITON...LINN...MACON AND RANDOLPH COUNTIES... INCLUDING THE CITIES OF LA PLATA...BUCKLIN...ATLANTA...CALLAO... BEVIER AND MACON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THESE STORMS. NRR
Local storm report, Apr 3, 5:51 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
551 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL 2 W UNIONVILLE 40.48N 93.04W
04/03/2007 E0.75 INCH PUTNAM MO LAW ENFORCEMENT
NEAR INTERSECTION OF HWY 136 AND EE
&&
JADOLPHSSpecial weather statement, Apr 3, 6:20 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 620 AM CDT TUE APR 3 2007 MOZ025-031145- MACON- 620 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN MACON COUNTY UNTIL 645 AM CDT... AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ATLANTA...OR 6 MILES NORTH OF MACON...MOVING EAST AT 35 MPH. PEOPLE IN MACON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM. NRR
Special weather statement, Apr 3, 6:27 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 627 AM CDT TUE APR 3 2007 KSZ104-105-MOZ029-030-037-031200- CLAY-JACKSON-JOHNSON-RAY-WYANDOTTE- 627 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR CLAY...JACKSON...NORTHEASTERN JOHNSON...RAY AND SOUTHEASTERN WYANDOTTE COUNTIES UNTIL 700 AM CDT... AT 625 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXCELSIOR ESTATES TO LEAWOOD...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES...AND WINDS OF AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 40 min |
| Apr 3, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Sullivan | 23 min |
| Apr 3, 7:59 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 46 min |
| Apr 3, 9:47 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 43 min |
| Apr 3, 9:58 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 47 min |
| Apr 3, 10:39 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Apr 3, 11:53 AM CDT | Wind Advisory | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.